Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2011, Issue 653

Issues

On the equivariant main conjecture for imaginary quadratic fields

Jennifer Johnson-Leung / Guido Kings
Published Online: 2011-02-01 | DOI: https://doi.org/10.1515/crelle.2011.020

Abstract

In this paper we first prove the main conjecture for imaginary quadratic fields for all prime numbers p, improving slightly earlier results by Rubin. From this we deduce the equivariant main conjecture in the case that a certain μ-invariant vanishes. For prime numbers p ∤ 6 which split in K, we can prove the equivariant main conjecture using a theorem by Gillard.

About the article

Received: 2008-05-02

Revised: 2010-10-26

Published Online: 2011-02-01

Published in Print: 2011-04-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2011, Issue 653, Pages 75–114, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2011.020.

Export Citation

Comments (0)

Please log in or register to comment.
Log in